# SDR DALA2020102703486

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 62,938 hours, 28,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DAMPER AT FWD GALLEY AREA, REFER TO AMDS CARD 5210-7089-LF.  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 841 DAMPER, AS PER A320 FAM AMM 52-11.
